# SDR 02FDEA00737

- Difficulty date: October 14, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 26,330 hours, 15,209 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEVEL AT FL 310 IN SMOOTH CONDITIONS, EXPERIENCED A THREE LIGHT TRIP.  RAN QRH PROCEDURES, UNABLE TO RECOVER BTB, G/B OR FIELD.  FREQS/VOLTS ON NR 2 GEN WERE ZERO (OFF SCALE LEFT).  NO LIGHTS ON ELEC FAULT PANEL ILLUMINATED.  NR 2 CSD WAS DISCONNECTED.  AIR TURNBACK.  UNABLE TO POWER NR 2 AC BUS.  REMOVED AND REPLACED NR 2 CSD IAW 727-200 M/M 24-10-011-4 AND REMOVED AND REPLACED NR 2 GEN IAW 24-20-001-4 OP AND LEAK CHECKED GOOD.
